# SDR AALA201710119028

- Difficulty date: October 9, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 40,993 hours, 29,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: D5211013000299
- Condition: Broken
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY ASSIST HANDLE BY L1 DOOR BROKEN. REPLACED FWD GALLEY ASSIST HANDLE BY L1 DOOR. IAW AMM.
